RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Viazovskaya, M S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1202
Abstract pages:328
Full texts:132
References:44
E-mail:

http://www.mathnet.ru/eng/person22104
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/801969

Publications in Math-Net.Ru
2006
1. M. S. Viazovskaya, N. S. Pupashenko, “On the Normalizing Multiplier of the Generalized Jackson Kernel”, Mat. Zametki, 80:1 (2006),  20–28  mathnet  mathscinet  zmath  elib; Math. Notes, 80:1 (2006), 19–26  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020